Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dryness, elephant skin pattern on lower legs. Poor diet with less water, vitamins.Remedy?

Hi. I am suddenly noticing the skin on my lower legs (ankle area) and upper foot is getting an elephant skin look...dry and pronounced pattern. I have had a very poor diet in the last year and I have not taken vitamins nor drank the proper amount of water (that I KNOW). Had a stressful split with my husband and now divorced living alone. I spent 10 hours on my feet moving recently and my left foot hurt like it was broken, mostly just on the top. I've rested it and it is getting better but still hurts if I walk on it too much. I do have some swelling off and on. I am concerned with the weird dryness and elephant skin pattern. Thank you. OOPS, sorry I didin't know it cost. Thanks.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query.
you may be suffering with xerosis of skin.
It is a common condition seen with ageing.
Apply white soft parrafin.
It is cheap and best moisturiser

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor